How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask wieyedoc Your Own Question
wieyedoc
wieyedoc, Board Certified MD
Category: Endocrinology
Satisfied Customers: 11267
Experience:  Over two decades of clinical practice. Completed a medical internship in New York City
48069651
Type Your Endocrinology Question Here...
wieyedoc is online now

I have strong pain in my tyroid gland for last 3 week THS

Customer Question

Hi, I have strong pain in my tyroid gland for last 3 week THS 21,7 T4-13.8 ,i used 100 mg levoteroxine,hot flashes and etc, i need emergency appointment but no body offer to me , I crying all days....Please help what me doing..
Submitted: 9 months ago.
Category: Endocrinology
Customer: replied 9 months ago.
heart palpation, i used beta blocker some time , i feeling just levothyroxine like a poison for me ,4 week ago I lowered the dose to 50 mg.... after i feeling better but my THF so high , I start used 100 mg again....and feeling more terrible, shooting and headaches every day .I lowered dose because all my symptoms look like a overdose!! BUT WHY THS high T4 - normal!!!!! I,m in confuse,please help
Customer: replied 9 months ago.
I'm sick and dizzy from time to time throughout the day every day.I'm really not understand what happ and which doze right fir me , I have tyroid problem from 5 years old kid,during my life I used the medicine for some time then just do not need them,last 13 years I used levoteroxine
Expert:  Shantal-Mod replied 9 months ago.
Hello,
I'm Shantal and I'm a moderator for this topic.
I've been working hard to find a Professional to assist you with your question, but sometimes finding the right Professional can take a little longer than expected.
I was checking to see if you had already found your answer or if you still need assistance from one of the Professionals.
Please let me know if you wish to continue waiting or if you would like for us to close your question?
Thank you,
Shantal
Expert:  wieyedoc replied 9 months ago.

Hi. My name is***** and I am online and available to help you today. Thank you for your patience.

Question and answer is just one of the services I offer. I can also provide you with premium services, such as live telephone or skype consultation, at a small additional cost. Let me know if you are interested.

Please explain what you mean by pain in your thyroid gland.....

Are you changing your thyroid medication dosage on your own based on how you are feeling?

Do you have any other medical problems or take any medications?

This is not an answer, but an Information Request. I need this information to answer your question. Please reply, so I can answer your question. I look forward to helping you.

Related Endocrinology Questions